Title: Conditional independence of multivariate binary data with an application in caries research
Authors: Garcia Zattera, M.J. ×
Jara Vallejos, Alejandro
Lesaffre, Emmanuel
Declerck, Dominique #
Issue Date: Mar-2007
Publisher: North-Holland Pub. Co.
Series Title: Computational Statistics & Data Analysis vol:51 issue:6 pages:3223-3234
ISSN: 0167-9473
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
Biomaterials - BIOMAT
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science